Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 5, Pages 371-385

On sampling expansions of Kramer type

Department of Mathematics, National and Capodistrian University of Athens, Panepistimioupolis, 157 84 Athens, Greece

Received 31 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anthippi Poulkou, “On sampling expansions of Kramer type,” Abstract and Applied Analysis, vol. 2004, no. 5, pp. 371-385, 2004.